MathSciNet Relay Station
MathSciNet bibliographic data
MR2557892 34D23 (34K20 92D40)
Li, Michael Y.; Shuai, Zhisheng Global-stability problem for coupled systems of differential equations on networks. J. Differential Equations 248 (2010), no. 1, 1–20.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement